# SDR DALA2021100806165

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,724 hours, 38,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CAPTAINS FWD WINDSCREEN OUTER PANEL SHATTERED. CORRECTIVE ACTION: R/R L/H NBR 1 WINDOW PER B757 AMM 56-11. R/R WINDOW HEAT CONTROL UNIT M191 PER B757 AMM 30-41. BITE TEST GOOD. (7585351)
